Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    jaws86
    avatar
    jaws86 posted:
    Hey guys, long time no see. It seems that the sustance abuse and mental issues are minimal since this past treatment in California. I still e-mail some friends from there. Doing a lot of Red Cross volunteering is keeping me busy and out of the house. Taking Disaster class and blood drives are awesome. Love to hear from you!!!!!!!!!!!!!
    Reply
     
    avatar
    chez1 responded:
    Hi Jimmy
    good to hear from you, keep up the good work both in taking care of yourself and others.
    Well done, I am very proud of you
    hugs
    x
    People often say that motivation doesn't last. Well, neither does bathing - that's why we recommend it daily....... Zig Ziglar
     
    avatar
    jaws86 replied to chez1's response:
    I have 30 days clean, yeah!!!!!!!!!!!!!!!!!!!!
     
    avatar
    Demons2011 replied to jaws86's response:
    Way to GO Jaws!
     
    avatar
    alaska_mommy replied to jaws86's response:
    Awesome! You make us proud!
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hi Jimmy -

    Keep up the great work!!!

    Elizabeth


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.